# SDR AALA201512109008

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 17,248 hours, 14,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  AFT LT WTB FAIRING, LOWER EMER LIGHT LENS CRACKED.  REPLACED AFT LT WTB FAIRING, LOWER EMER LIGHT IAW AMM 33-50-25.  OPERATIONAL CHECKED GOOD.
